# SDR DALA2017102307767

- Difficulty date: October 21, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1961
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE AREA OUTER FUSELAGE SKIN AT BS 1961.175,  STRINGER 3L ONE DENT IN THE SKIN.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01, DETAIL III.  ACCOMPLISHED PRI ER/A 560595-14, REV 0, AND ER/A 560959-14, REV ORIGINAL.
